# SDR GTIA1000147

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2799-2871
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AFT ENTRANCE AREA FROM STA 2799 TO STA 2871, -Y129, LATERAL FLOOR SUPPORT WITH CORROSION.  REPLACED FUSELAGE LATERAL FLOOR SUPPORT FROM STA 2799 TO STA 2871 BETWEEN -Y116 AND -Y129 DUE TO CORROSION IAW A319 SRM 51-72-11 PAR 4 AND 6. INSTALLED H-LOCKS IAW SRM 51-72-11 PAR 5 AND 7.
